# SDR SWAA991739

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 899315
- Condition: Erratic
- Location: E/E Bay
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, NR 2 ENG OVERHEAT LIGHT ILLUMINATED, REDUCED THRUST TO IDLE AND LIGHT EXTINGUISHED.  REMOVED AND REPLACED P-8 FIRE CONTROL PANEL AND FIRE DETECTOR UNIT PER MM.
